CSpace
Exact soliton solutions to an averaged dispersion-managed fiber system equation
Li, B
2004-12-01
Source PublicationZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES
ISSN0932-0784
Volume59Issue:12Pages:919-926
AbstractBy introducing a set of ordinary differential equations which possess q-deformed hyperbolic function solutions, and a new ansatz, a method is developed for constructing a series of exact analytical solutions of some nonlinear evolution equations. The proposed method is more powerful than various tanh methods, the sec(q)-tanh(q)-method, generalized hyperbolic-function method, generalized Riccati equation expansion method, generalized projective Riccati equations method and other sophisticated methods. As an application of the method, an averaged dispersion-managed (DM) fiber system equation, which governs the dynamics of the core of the DM soliton, is chosen to illustrate the method. With the help of symbolic computation, rich new soliton solutions are obtained. From these solutions, some previously known solutions obtained by some authors can be recovered by means of some suitable choices of the arbitrary functions and arbitrary constants. Further, the soliton propagation and solitons interaction scenario are discussed and simulated by computer.
Keywordnonlinear Schrodinger equation dispersion-managed solitons soliton propagation solitons interaction symbolic computation
Language英语
WOS Research AreaChemistry ; Physics
WOS SubjectChemistry, Physical ; Physics, Multidisciplinary
WOS IDWOS:000227184700005
PublisherVERLAG Z NATURFORSCH
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/19661
Collection中国科学院数学与系统科学研究院
Corresponding AuthorLi, B
Affiliation1.Dalian Univ Technol, Dept Appl Math, Dalian 116024, Peoples R China
2.Chinese Acad Sci, Key Lab Math Mechanizat, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Li, B. Exact soliton solutions to an averaged dispersion-managed fiber system equation[J]. ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES,2004,59(12):919-926.
APA Li, B.(2004).Exact soliton solutions to an averaged dispersion-managed fiber system equation.ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES,59(12),919-926.
MLA Li, B."Exact soliton solutions to an averaged dispersion-managed fiber system equation".ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES 59.12(2004):919-926.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, B]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, B]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, B]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.